# SDR WX0A2022011073922

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 53,959 hours, 38,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING FLICKERS ON AND OFF DURING TAXI AND INFLIGHT / PERFORMED CABIN EMERGENCY LIGHTTING OPS CHECK AFTER RESET OF CIDS, LIGHTING CHECKED GOOD IAW AMM 33-51-00-710-008-A. MONITORED FOR 5 MINUTES NO FLICKERING NOTED. CIDS RESET IAW AMM 23-73-00-740-005. A/C OK FOR SERVICE."
